Paracetamol & caffeine are indicated for the relief of fever, migraine and headache, common colds and fever, sore throat, toothache, backache, rheumatic and muscular pain, neuralgia and menstrual pain.
Dosage & Administration:
Adult & child over 12 years of age: 1-2 tablets every 4-6 hours as needed. Maximum dose is 8 tablets in 24 hours.
Children under 12 years of age: As directed by the registered physician.
Dual Tablet: Each tablet contains Paracetamol BP 500 mg & Caffeine BP 65 mg.